MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where after successful device deployment the patient was pacing at a rate of 48bpm and during the case was in atrial fibrillation.The ra lead did appear fluoroscopically to be in contact with some of the locking tabs in the ra.The lead seemed to touch the evoque periodically during cardiac cycle.The physician was planning to interrogate the ra lead and check the thresholds and evaluate the need for a rv temporary balloon tipped pacing lead or potentially a cs lead if needed.The decision was later made that a micra would be implanted in a few weeks due to the interaction of the evoque with the ra lead.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labeling review the complaint for system interaction with previously implanted device(s) was confirmed with other empirical evidence.Based on the device history review (dhr), there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Potential contributing factors include mechanical interaction between the evoque valve in the tricuspid position and the retained ra pacing lead, which appeared to intermittently contact the valve during the cardiac cycle.This may have led to lead stress or altered pacing function.The rv lead was removed prior to implantation, possibly affecting ra lead positioning.There is no evidence of any evoque valve malfunction due to the interaction.A definite root cause is indeterminable.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22037955
Report Number2015691-2025-03900
Device Sequence Number8112622
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)260530(11)240530
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale